# SDR SWAA021805

- Difficulty date: August 9, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 62,538 hours, 67,505 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4160001
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM AFT GALLEY COFFEEMAKER.  REMOVED AND REPLACED COFFEEMAKER PER MM.
